Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

35 results for “integral equation”

Set a search alert
Research ArticleOpen accessPhrase in the titleAdapted Newton-Kantorovich Methods for Nonlinear Integral EquationsMostefa Nadir, Amina KhiraniFor this work, the main idea is to make an adapted modification to the Newton-Kantorovich method destined to solve a nonlinear integral equations, so that by this technical method we obtain a simple application to this solution. Moreover, we compare the numerical results obtained by this method against ones obtained by another authors. This comparison showed the efficiency of this … …Journal of Mathematics and Statistics, Vol. 12, Issue 3 · 2 Jul 2016 · 7,294 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.A new algorithm is presented to provide a general solution for a first type Hyper singular Integral Equation (HSIE). The singular integral has been converted into a regular form by cancelling the singularity and then transforming it into a system of algebraic equation based orthogonal poly- nomials. We applied the convergence method presented by (Obaiys, 2013) to conform the numerical … …American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,699 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleSOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSESMohammad Wahdan MuflihIn this study, we find the two solutions of a system of two dimensional stochastic Fredholm integral equations contains two gamma processes with different values of the two parameters (the first controls the rate of jump arrivals and the second inversely controls the jump size of this arrivals) in two cases and equal in the third that is to introduce … …Journal of Mathematics and Statistics, Vol. 9, Issue 2 · 4 May 2013 · 6,897 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongProblem statement: In this study, a numerical solution for singular integral equations of the first kind with Cauchy kernel over the finite segment [-1,1] is presented. The numerical solution is bounded at x =1 and unbounded at x = -1. Approach: The numerical solution is derived by approximating the unknown density function using the weighted Chebyshev polynomials of the fourth … …Journal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,269 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernelM. Abdulkawi, M.M.A. Nik Long, Z. K. EshkuvatovProblem statement: In this study, numerical solution for the Fredholm integral equation of the second kind with Cauchy singular kernel is presented. Approach: The Chebyshev polynomials of the second kind are used to approximate the unknown function. Results: Numerical results are given to show the accuracy of the present numerical solution. Conclusion: The present numerical solution to the Fredholm integral … …Journal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,677 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleThe Solution to Some Hypersingular Integral EquationsAlexander G. RammGel’fand, I. M., & Shilov, G. E. (1964). Generalized Functions. Volume I: Properties and Operations (1st ed., Vol. 1). Academic Press. Hörmander, L. (1998). The Analysis of Linear Partial Differential Operators I (1st ed.). Springer Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-96750-4 Ramm, A. G. (2022). The Navier-Stokes Problem (2nd ed.). Springer Nature. Ramm, A. G. (2023). Analysis of the Navier-Stokes problem (2nd ed.). … …Journal of Mathematics and Statistics, Vol. 20, Issue 1 · 25 May 2024 · 5,683 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAn Integral Two Space-Variables Condition for Parabolic EquationsA. L. Marhoune, F. LakhalIn this study, an integral two space-variables condition for a class of parabolic equations. The existence and uniqueness of the solution in the functional weighted Sobolev space were proved. The proof is based on two-sided a priori estimates and on the density of the range of the operator generated by the considered problem. …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 12 Mar 2012 · 7,261 accessesView PDFCite
Research ArticleOpen accessIn the keywordsQuadratic Approximation for Singular IntegralsMostefa NadirIn this study we present a new approach based on a quadratic approximation for singular integrals of Cauchy type, by using a small technical we arrive to eliminate completely the singularity of this integral. Noting that, this approximation is destined to solve numerically all singular integral equations with Cauchy kernel type on an oriented smooth contour. …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,911 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Theory of Intuitionistic Fuzzy N-Inner Product Spaces with ApplicationsRenu Chugh, Seema MehraProblem statement: The purpose of this study was to introduce the notion of Intuitionistic fuzzy n-inner product space and to prove a fixed point theorem in complete intuitionistic fuzzy ninner product space. Conclusion/Recommendations: Further this result is applied to obtain the existence and uniqueness of solution for linear volterra integral equation. …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 19 Mar 2012 · 7,727 accessesView PDFCite
Research ArticleOpen accessIn the keywordsDynamics Modelling of a Plate Vibrating in a Perfect FluidBouarroudj Nadra, Belaib LekhmissiWe deal with the interaction problem of a plate vibrating within a perfect fluid. We establish the equations describing the dynamics behaviour of the plate using the general equations of the elasto-dynamic. The fluid flow described by the equation of Euler’s low amplitude. We presented results of the existence, the unicity and the regularity of the problem verified by the … …Journal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,896 accessesView PDFCite